# SDR CA190919003

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 500058402
- Condition: Burned
- Location: Galley Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CRUISE AT FL370 WHILE THE OVEN WAS PREHEATING, A BURNING SMELL WAS NOTED IN THE GALLEY AND SMALL TRACES OF SMOKE WERE OBSERVED EMANATING FROM THE FACE OF THE OVEN CONTROLLER. THE FLIGHT CREW CONSULTED THE APPLICABLE CHECKLIST IN THE QRH. ELECTRICAL POWER TO THE GALLEY WAS ISOLATED. AS SOON AS ELECTRICAL POWER WAS REMOVED, THE SMOKE BEGAN TO DISSIPATE. AS PER THE CHECKLIST, THE FLIGHT CREW ELECTED TO DIVERT TO THE NEAREST SUITABLE AIRPORT. THE AIRCRAFT MADE A SAFE LANDING (TC# 20190919003)
